MathSciNet Relay Station
MathSciNet bibliographic data
MR430181 (55 #3188) 26A51 (52A40 58C20)
Robinson, Stephen M. Regularity and stability for convex multivalued functions. Math. Oper. Res. 1 (1976), no. 2, 130–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement